Post Angioplasty Problem

person-avatar

Hello sir, I had a heart attack in Aug 2018 and in PIC they have handled it with medicines, then i have consulted Dr. Zubair in Gulab devi and they have done angiography and inform me blockage of veins, they proposed 1 Stent and done the same on 2nd day in Sep 2019. after 3 to 4 months it was quite after angioplasty but since last two months when ever i eat some spicy or fired food, it effects me badly after some times and it seems very high pain on my heart side, after some times when i passed gas then pressure release and calm down gradually. Can you pls suggest me some good option. BTW my Lipid, CBC and other relevant reports seems normal. Currently i am taking Plavix 75 Mg, Lodopen 5 Mg, Isotrate 20 Mg, Disprin, Advant 8 mg, Merol, Vaptor, on daily basis. Right now having problem also when i continuously try to walk in normal.

dr-noor-dastgir-cardiologist-lahore

MBBS, FCPS | Lahore

review-img 7 Positive Reviews

Best to go back to ur cardiologist.

Member
Patient

Post Owner


Hello sir, many thnx for your kind reply, can you pls suggest me what this problem could be, as currently i am out of country and can only come back in mid of july.

Is it some sort of cardiac problem again or some stomach related problem. I will appreciate if you can guide me and i will contact with you upon my return.

1 month ago

dr-noor-dastgir-cardiologist-lahore

MBBS, FCPS | Lahore

review-img 7 Positive Reviews

Need to see ur angiograms and treatment plan to comment properly. I don't think it's possible online . U need to consult someone in person

Member
Patient

Post Owner


Thank you sir for your kind reply. Lets see if i may stay alive in order to meet you. Thank you once again. I will meet you in person if stay alive :)

1 month ago

dr-gohar-saeed-cardiologist-lahore

MD, FACC, FSCAI | Lahore

review-img 115 Positive Reviews

Seems like you have acid reflux May try Nexium 40 mg in the morning before breakfast  

dr-gohar-saeed-cardiologist-lahore

MD, FACC, FSCAI | Lahore

review-img 115 Positive Reviews

Seems like you have acid reflux May try Nexium 40 mg in the morning before breakfast  

dr-muhammad-zarrar-arif-butt-cardiologist-lahore

MBBS, FCPS (Cardiology) | Lahore

review-img 2 Positive Reviews

The medication you are taking can cause acidity specially disprin, I would change it to loprin 75 mg and I agree with my collegues that you may try medication for acidity nexum or zopent

dr-noor-dastgir-cardiologist-lahore

MBBS, FCPS | Lahore

review-img 7 Positive Reviews

My respected colleagues he's also having problem while walking which could be angina .. I would not settle the issue with just anti acidity medication.

Member
Patient

Post Owner

To all respected doctors, many thnx for your suggestions, let me try to upload my reports for your further consideration, for that i need to upload new question. Thnx once again

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)